MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/02688699746186

Медицинская библиотека · British journal of neurosurgery · 1997

Avascular necrosis secondary to postoperative steroid therapy.

Hurel S J, Kendall-Taylor P

Клинический случайСтатьяПеревод в очереди

Аннотация

Hypothalamic and pituitary tumours may present with vague symptoms owing to excess or lack of hormone production, including diabetes insipidus. Corticosteroids are commonly employed to limit cerebral oedema and at much lower doses to treat secondary hypocorticalism. Continuation of steroids at inappropriately high doses predisposes to the development of avascular necrosis as in the case we describe in a young woman of 34 years. This is a potentially preventable crippling disorder. When prescribing steroids the lowest effective dose should be used.

Для цитирования: Hurel S J, Kendall-Taylor P. Avascular necrosis secondary to postoperative steroid therapy.. British journal of neurosurgery. 1997. DOI: 10.1080/02688699746186.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.